MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; Pacemaker

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; Pacemaker
Model Number K064
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be operating in safety mode, which permanently limits device function.Subsequently, this pacemaker was explanted and replaced.This product was received for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.

Brand Name
ADVANTIO?
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50386380
Report Number2124215-2026-45259
Device Sequence Number18538812
Product Code LWP
UDI-Device Identifier00802526516719
UDI-Public(01)00802526516719(17)160709
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2016
Device Model NumberK064
Device Catalogue NumberK064
Device Lot Number112766
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2026
Date Device Manufactured07/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale